# SDR ABXA20130625474

- Difficulty date: June 25, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 93,110 hours, 25,178 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T2380311
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CHAFED AREAS ON LOWER BEAM AFT OF SECOND PANEL LATCH FOR 437BR. R & R HYD BAY ACCESS DOOR LOWER BEAM IAW SRM 51-40-02.  PYLON BEAM INBD.
